# SDR DALA2025012300546

- Difficulty date: January 17, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 94,816 hours, 16,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 DELAY FOLLOWUP SET UO TO CHECK THE 2R SERVICE DOOR FOR CORRECT OPERATION AND ARMING. BCN TOOK A DELAY - HAD DIFFICULTY CLOSING AND ARMING THE 2R DOOR. CORRECTIVE ACTION: R/R 2R DOOR PAWL REF B767-400 AMM 52-11, CLOSE + ARM 2R DOOR SEVERAL TIMES WITH NO DIFFICULTY. (0765697)
